Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quasi-projective and relative cohomological dimension of groups
HTML articles powered by AMS MathViewer

by Juan M. Alonso PDF
Trans. Amer. Math. Soc. 325 (1991), 715-739 Request permission

Abstract:

We give a geometric interpretation of the quasi-projective dimension of groups, a notion introduced by Howie and Schneebeli [H-S1] as a generalization of the Identity Property.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20J05, 57M05
  • Retrieve articles in all journals with MSC: 20J05, 57M05
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 325 (1991), 715-739
  • MSC: Primary 20J05; Secondary 57M05
  • DOI: https://doi.org/10.1090/S0002-9947-1991-0991957-8
  • MathSciNet review: 991957